MIKIE and Other, anyone else ever have this happen

Discussion in 'Fibromyalgia Main Forum' started by carebelle, Aug 27, 2006.

  1. carebelle

    carebelle New Member

    When I came home from the Hospital I was put on Percocet,Colace,Benadryl and an Aciphex. I noticed for several days even after bathing my skin smelled like a babys poop. I was sweating alot for no reason .I know this sounds nuts but its true. Just Another weird thing.I get test results tomorrow I'll post again then.
    I was on morefhene in the hospital with Iv's I'm not sure what else.It gave me terrible headaces.Why would my skin smell like baby poop?
    [This Message was Edited on 08/27/2006]
  2. carebelle

    carebelle New Member

    bump please so people can help me
  3. Mikie

    Mikie Moderator

    Your body is purging something. This is how I smell when I'm Herxing. Whenever the body purges something, a lot of nasty stuff of all kinds can come out. If it were me, I'd call the doc just to be on the safe side. Once this stops, you'll probably feel better.

    Love, Mikie
  4. carebelle

    carebelle New Member

    I'm going to the Doctor tomorrow I'll tell him.

    Have a good evening everyone
  5. carebelle

    carebelle New Member

    todays my day for results .I could use your prayers .

    Its sad when we are more afraid of no results then even any bad results.
  6. webintrig

    webintrig New Member

    I am praying for you! Let's us know the news,ok?

    Hugs,
  7. Loveyame

    Loveyame New Member

    Your body is detoxing, when I detox my sweat literally gags me! Good luck today!
  8. CockatooMom

    CockatooMom New Member

    You are in my thoughts and prayers as well.

    Will check back later to see your results.

    BTW~ What you said is SO TRUE about just hoping for something to show up on a test, instead of a "negative" test result.

    Love ya,
    E
  9. Leaknits

    Leaknits New Member

    "Dr Me," oh come on...it's a joke...says check out the Colace.

    It's a stool softener. All too often, people who need such are troubled by skin/body odor.

    Sorry to be the bearer of bad news,
    Lea.
  10. Mikie

    Mikie Moderator

    On the contrary--this isn't bad news; it's good news. Thanks for telling us about this unusual side effect. Hmmmmm...I'm laughing thinking about the listed potential side effects. If they ever develop an ad for TV, at the end, they might say, "Side effects are few, including making your skin smell like baby poop. This usually wasn't severe enough to cause people to stop using it."

    Love, Mikie
  11. carebelle

    carebelle New Member

    yea ,

    I've heard all the jokes like your full of it. lol

    I really have used colace in the pass without that problem.

    it smells like a new babys poop. I guess that's better then an old ladys right lol

  12. Mikie

    Mikie Moderator

    Geez, I can't use the restrooms at Wal-Mart down here in retirement world without gagging :) I can see this thread's going in the toilet.

    Love, Mikie